# SDR JJBA20220404017

- Difficulty date: April 4, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500761
- Aircraft time: 43,738 hours, 28,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE AREA, CORROSION FOUND ON FWD L-SHAPE CARGO DOOR SURROUND STRUCTURE AT FR65 AND BTW STR 16L-17L. AT REAR FUSE, AT FR65 BTW STR 16L-17L L-SHAPE IS OUT OF LIMITS. REPLACED WITH NEW PART SECTION AT REAR FUSE AREA ON FWD L-SHAPE CARGO DOOR SURROUND STRUCTURE AT FR 65 BTW STR 16L-17L AND REPROTECTION APPLY ON OUTER SKIN DOOR SURROUND BTW FR 65-FR 68
